# SDR 29GA2016042700001

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 33,496 hours, 37,549 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rail
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD HAS DIFFICULTY SLIDING CHECK FOR OPERATION.  CLEANED INSIDE OF RAIL AND SLIDING UNIT IAW 52-60-05-02 D1.
